# SDR DHL2006745511

- Difficulty date: August 12, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FRAME AT BS 740, STR 24R DENTED IN TWO LOCATIONS.  CUT OUT DAMAGED AREA APPROX DIM 4" BY 1" IAW B727 SRM 51-40-3 FIG 1.  FABRICATED REPAIR DOUBLER FROM 7075-0 .071, PO NR 9003189, APPROX DIM 14" BY 4" IAW B727 SRM 51-40-3 FIG 1.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FLIGHTSTAR AIRCRAFT SERVICES ER 2-37153-801 REV IR.  TREATED AND PRIMED REPAIR AND BARE METAL AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT BS 740, STR 24R IAW B727 SRM 51-40-3 FIG 1 AND SRM 51-30-2.
